# SDR C2XAOOIA257

- Difficulty date: August 15, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N99838
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 259
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3011180
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DUIRNG POST FLIGHT INSPECTION, THE CREW REPORTED THAT SEVERAL AISLE PATH EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT BULBS IAW ATR42-320 JIC 33-51-21, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
